Krasnosel'skii-Schaefer type method in the existence problems

Calogero Vetro, Dariusz Wardowski



We consider a general integral equation satisfying algebraic conditions in a Banach space. Using Krasnosel'skii-Schaefer type method and technical assumptions, we prove an existence theorem producing a periodic solution of some nonlinear integral equation.


$F$-contraction; compact operator; nonlinear integral equation; Krasnosel'skii-Schaefer fixed point theorem

Full Text:



T.A. Burton, Integral equations, implicit functions, and fixed points, Proc. Amer. Math. Soc. 124 (1996), no. 8, 2383–2390.

T.A. Burton and C. Kirk, A fixed point theorem of Krasnoselskiı̆–Schaefer type, Math. Nachr. 189 (1998), 23–31.

Y. Liu and Z. Li, Schaefer type theorem and periodic solutions of evolution equations, J. Math. Anal. Appl. 316 (2006), 237–255.

H. Schaefer, Über die Methode der a priori-Schranken, Math. Ann. 129 (1955), 415–416.

C. Vetro and F. Vetro, The class of F -contraction mappings with a measure of noncompactness, Advances in Nonlinear Analysis via the Concept of Measure of Noncompactness (J. Banas et al. eds.), Springer Singapore, 2017, pp. 297–331, DOI:10.1007/978-981-103722-1 7

D. Wardowski, Fixed points of a new type of contractive mappings in complete metric spaces, Fixed Point Theory Appl. 94 (2012), 1–6.

D. Wardowski, Solving existence problems via F -contractions, Proc. Amer. Math. Soc. 146 (2018), 1585–1598.


  • There are currently no refbacks.

Partnerzy platformy czasopism